# SDR ZW0A0201113

- Difficulty date: January 18, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUR UPPER TIE CLIPS WERE CRACKED ON LOWER VENT AFT OF CANTED FORMER RING, STA 1463, LBL 19 INCHES TO LBL 32.  FABRICATED 4 EACH TIE CLIPS PER SPM 6-70-01, PAGE 2 AND 3, AND DOUGLAS DRAWING 5920838.  INSTALLED 4 EACH TIE CLIPS PER SPM 6-70-01, PAGE 3 AND DOUGLAS DRAWING 5920838, AND SRM 51-30-5.
